Jinmyoung Seok (석진명)
Assistant Professor
Kyonggi University, 154-42, Gwanggyosan-ro, Yeongtong-gu, Suwon, Korea [16227] 
jmseok (at) kgu.ac.kr



Educations and Positions
2014.09 ~ 2015.12 : Associate Member, Korea Institute for Advanced Study 
2014.03 ~ Present : Assistant Professor, Kyonggi University
2013.03 ~ 2014.02 : Research fellow, Korea Institute for Advanced Study
2012.03 ~ 2013.02 : Research fellow, Department of MathematicsSeoul National University
2005.03 ~ 2012.02 : Ph.D. in Mathematics, Pohang University of Science and Technology
2000.03 ~ 2005.03 : Bachelor in Mathematics ( and Computer Sciences), Pohang University of Science and Technology



Research Interests
Partial Differential Equations, Calculus of Variations, Mathematical Physics



Grants and Awards
2017.06 ~ 2020.05 : Basic Science Research Program, National Research Foundation
2015.01 ~ 2016.12 : POSCO TJ Park Science Fellowship, POSCO TJ Park Foundation
2014.05 ~ 2017.04 : Basic Science Research Program, National Research Foundation
2014.06 ~ 2017.05 : Research Grant for New Faculty, Kyonggi University



Research papers
24. Convergence rate of numerical scheme finding extremal functions of Sobolev inequalities, (With Woocheol Choi and Younghun Hong), Preprint
23. Positive vector solutions for nonlinear Schrödinger systems with strong interspecies attractive forces, (With Jaeyoung Byeon and Ohsang Kwon), Submitted
22. On critical and supercritical pseudo-relativistic nonlinear Schrödinger equations, (With Woocheol Choi and Younghun Hong), To appear in Proceedings of the Royal Society of Edinburgh Section A: Mathematics
21. Limit profiles and uniqueness of ground states to the nonlinear Choquard equations, To appear in Advances in Nonlinear Analysis
20. Semilinear elliptic equations with a pseudo-relativistic operator on a bounded domain, (With Woocheol Choi and Younghun Hong), Nonlinear Analysis 173  (2018), 123-145
19. Uniqueness and symmetry of ground states for higher-order equations, (With Woocheol Choi and Younghun Hong), Calculus of Variations and Partial Differential Equations 57 (2018), no. 3, Art. 77, 23 pp
18. Optimal convergence rate and regularity of nonrelativistic limit for the nonlinear pseudo-relativistic equations, (With Woocheol Choi and Younghun Hong), Journal of Functional Analysis 274 (2018), no.3, 695-722
17. Nonlinear Choquard equations: doubly critical case, Applied Mathematics Letters 76  (2018), 148–156
16. Nonlinear scalar field equations involving the fractional Laplacian, (With Jayoung Byeon and Ohsang Kwon), Nonlinearity 30 (2017), 1659-1681
15. Multiple interior and boundary peak solutions to singularly perturbed nonlinear Neumann problems under the Berestycki-Lions condition, (With Youngae Lee), Mathematische Annalen 367 (2017), no. 1-2, 881-928
14. Nonlinear Choquard equations involving a critical local term, Applied Mathematics Letters 63 (2017), 77-87
13. Results on standing waves for the nonlinear Chern-Simons-Schrödinger equations, Lecture Notes of Seminario Interdisciplinare di Matematica XIII (2016), 129-143
12. On standing waves with a vortex point of order N for the nonlinear Chern-Simons-Schrödinger equations, (With Jaeyoung Byeon and Hyungjin Huh), Journal of Differential Equations 261 (2016), no. 2, 1285-1316
11. Nonrelativistic limit of standing waves for pseudo-relativistic nonlinear Schrödinger equations, (With Woocheol Choi), Journal of Mathematical Physics 57 (2016), no. 2, 021510, 15 pp
10. An integral identity of the N=2 supersymmetric Chern-Simons-Schrödinger equations and its applications, (With Hyungjin Huh), Topological Methods in Nonlinear Analysis 46 (2015) no. 1, 495-504
9. Infinitely many standing waves for the nonlinear Chern-Simons-Schrödinger equations, Advances in Mathematical Physics (2015), Art. ID 519374, 7 pp
8. Spike-layer solutions to nonlinear fractional Schrödinger equations with almost optimal nonlinearities, Electronic Journal of Differential Equations (2015), no. 196, 19 pp
7. On perturbation of a functional with the mountain pass geometry, (With Wonjeong Jeong), Calculus of Variations and Partial Differential Equations 49 (2014), no. 1-2, 649-668
6. Chern-Simons limit of the standing wave solutions for the Schrödinger equations coupled with a neutral scalar field, (With Jongmin Han and Hyungjin Huh), Journal of Functional Analysis 266 (2014), no. 1, 318-342
5. Equivalence of the Chern-Simons-Schrödinger system and its self-dual equations, (With Hyungjin HuhJournal of Mathematical Physics 54 (2013), no. 2, 021502, 5 pp
4. On nonlinear Schrodinger-Poisson equations with general potentials, Journal of Mathematical Analysis and Applications 401 (2013), no. 2, 672-681
3. Standing waves of nonlinear Schrödinger equations with the gauge field, (With Jaeyoung Byeon and Hyungjin Huh), Journal of Functional Analysis 263 (2012), no. 6, 1575-1608
2. On nodal solutions of the nonlinear Schrödinger-Poisson equations, (With Seunghyeok Kim), Communications in Contemporary Mathematics 14 (2012), no. 6, 1250041, 16 pp
1. Single and multi-peak solutions for nonlinear Maxwell-Schrödinger system with a general nonlinearity, Nonlinear Analysis: Theory, Methods and Applications 74 (2011), no. 12, 4252-4259